Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Ehud de Shalit
Title: Iwasawa theory of elliptic curves with complex multiplication
Additional book information Perspectives in Mathematics, vol. 3, Academic Press, Orlando, 1987, ix + 154 pp., $19.50. ISBN 0-12-210255-x.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Karl Rubin
Journal: Bull. Amer. Math. Soc. 21 (1989), 108-112
PII: S 0273-0979(1989)15780-7